MathSciNet Relay Station
MathSciNet bibliographic data
MR2494935 42C40 (60B10 60G12)
Kozachenko, Yu. V.; Polosmak, O. V. Uniform convergence in probability of wavelet expansions of random processes from $L_2(\Omega)$. Random Oper. Stoch. Equ. 16 (2008), no. 4, 325–355.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement